# SDR NOCA01610

- Difficulty date: February 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38802711
- Part serial: NSN
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START IN FLT ON 1ST ATTEMPT, 2ND ATTEMPT STARTED APU OK.  BUT HAD AN AUTO SHUTDOWN AT FL 090 & FAULT LIGHT CAME ON.  REPLACED APU ECU, PER AMM 49-61-05, LOADED APU TO 76 PERCENT OPS NORMAL STARTED AND RESTARTED 5 TIMES, OPS CHECK OK, AUTO SHUTDOWN RE-OCCURRED STARTED & OPS IAW 49-11-00.  NO FAULTS, AUTO SHUTDOWN RE-OCCURRED REPLACED LT UPPER & LOWER THERMOCOUPLES IAW AMM 49-71-01.  START & RUN CHECKS NORMAL, AUTO SHUTDOWN RE-OCCURRED BITE CHECK APU PER FIM 49-41-00, CHANGED FILTER, APU OPERATES NORMAL. APU FAULT ON INITIAL START OCCURRED, R & R APU OIL SOLENOID VALVE PER MM 49-27-08-004-001 LEAK CHECK OPS CHECK OK.  AUTO SHUTDOWN RE-OCCURRED, DRAINED APE OIL PER MM 49-27-00-603-001, R & R SCAVENGE OIL FILTER PER MM 49-27-03, R & R OIL FILTER ELEMENT PER MM 49-27-03, R & R APU DIFFERENTIAL PRESSURE INDICATOR,  LEAK & OPS CHECK OK.  AUTO SHUTDOWN RE-OCCURRED, R & R APU GENERATOR FILTER DIFFERENTIAL PRESSURE SWITCH AS PER MM 49-27-15. OK FOR SERVICE. (ORIGINAL SUBMISSION: 2-8-2010)
